MathSciNet Relay Station
MathSciNet bibliographic data
MR2425740 (2010c:32009) 32A38 (30H50)
Coman, Dan; Poletsky, Evgeny A. Stable algebras of entire functions. Proc. Amer. Math. Soc. 136 (2008), no. 11, 3993–4002.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement